Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



A general maximal operator and the $ A\sb{p}$-condition

Authors: M. A. Leckband and C. J. Neugebauer
Journal: Trans. Amer. Math. Soc. 275 (1983), 821-831
MSC: Primary 42B25; Secondary 28A15, 46E30
MathSciNet review: 682735
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A rearrangement inequality for a general maximal operator $ Mf(x) = {\sup _{x \in Q}}\int {f\phi_{Q}\,d\nu } $ is established. This is then applied to the Hardy-Littlewood maximal operator with weights.

References [Enhancements On Off] (What's this?)

  • [1] M. de Guzmán, Real variable methods in Fourier analysis, Math. Studies, no. 46, North-Holland, Amsterdam, 1981. MR 596037 (83j:42019)
  • [2] R. A. Hunt On $ L(p,q)$ spaces, Enseign. Math. (2) 12 (1966), 249-275. MR 0223874 (36:6921)
  • [3] R. A. Hunt, D. S. Kurtz and C. J. Neugebauer, A note on the equivalence of $ {A_p}$ and Sawyer's condition for equal weights (Proc. Zygmund Conf., Chicago Univ., 1981) (to appear).
  • [4] W. B. Jurkat and J. L. Troutman, Maximal inequalities related to generalized a.e. continuity, Trans. Amer. Math. Soc. 252 (1979), 49-64. MR 534110 (80h:46038)
  • [5] B. Muckenhoupt, Weighted norm inequalities for the Hardy maximal function, Trans. Amer. Math. Soc. 165 (1972), 207-226. MR 0293384 (45:2461)
  • [6] B. Muckenhoupt and R. Wheeden, Two weight function norm inequalities for the Hardy-Littlewood maximal function and the Hilbert transform, Studia Math. 55 (1976), 279-294. MR 0417671 (54:5720)
  • [7] E. T. Sawyer, A characterization of a two-weight norm inequality for maximal operators (preprint). MR 676801 (84i:42032)
  • [8] E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, N. J., 1970. MR 0290095 (44:7280)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42B25, 28A15, 46E30

Retrieve articles in all journals with MSC: 42B25, 28A15, 46E30

Additional Information

Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society